Robust estimators for frequency offset of OFDM in non-Gaussian noise

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 287
  • Download : 0
This paper addresses robust estimation for the frequency offset of orthogonal frequency division multiplexing in non-Gaussian noise channels. We first propose a maximum-likelihood (ML) estimator in non-Gaussian noise modeled as a complex isotropic Cauchy process, and then present a simpler, yet still robust, estimator based on the ML estimator. From numerical results, it is confirmed that the proposed estimators offer a substantial performance improvement over the conventional estimators in non-Gaussian noise channels.
Publisher
IEICE-INST ELECTRONICS INFORMATION COMMUNICATIONS ENG
Issue Date
2011-09
Language
English
Article Type
Article
Keywords

IMPULSIVE NOISE; ENVIRONMENTS

Citation

IEICE ELECTRONICS EXPRESS, v.8, no.17, pp.1412 - 1418

ISSN
1349-2543
URI
http://hdl.handle.net/10203/96297
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0